# SDR FDEA201901120096

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05832
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND FIXED SKIN LOWER SURFACE FORWARD EDGE FINGER DOUBLER FROM XW 375 TO XW 399 FOUND DETACHED. REPAIR CARRIED OUT ON RIGHT WING - TRAILING EDGE INBOARD ISLAND FIXED SKIN LOWER SURFACE FROM STATION XW 375 TO XW 399 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
